# SDR DALA2020121504098

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,884 hours, 22,160 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO MKE DUE TO ELECTRIC STABILIZER TRIM INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE FOUND FLAP TRAILING EDGE LIMIT SWITCH OUT OF ADJUSTMENT.  ADJUSTED TRAILING EDGE FLAPS UP LIMIT SWITCH S245, PER 737 AMM 27-51.  OPERATIONS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
